In a first step, this is the participation level we need so our results are sufficiently significant:
I wonder what could we do to bring here more people that have side effects after having used antidepressants.
Do they have their own forums? I’ll search if I find some.
Also, will this forum continue to be called propeciahelp in the future or there is an intention to change the name to include other cases?
Well, I believe some of the PSSD patients on this site are taking care of spreading the word. We are seeing an increase in PSSD participants recently. This is so important, because it is increasingly looking like there is a huge overlap between PFS and PSSD (and PAS). I don’t believe that this is a coincidence, and it could help us establish this syndrome as a larger issue than just some odd side effect from a hairloss or acne drug. The user base of anti depressants is huge. But I can imagine that AD users are even more likely to be told that it is all in their head. Probably we are only seeing a minuscule tip of the iceberg here.
We have debated a name change numerous times in the past. The problem is, that the name has been around for over 16 years now and is very well established. Multiple medical journals have mentioned this site, and even more news articles. So it’s a really tough call.
Dubya and I are posting on the PSSD forum and some of the PSSD participants are also spreading the word. Good to see this reflected in the numbers.
Everyone please spread the word! If you are on a foreign language PFS/PSSD/PAS/etc. board, or part of a messenger board, or know affected people in real life or through other means, please ask them to do the survey.
Even at this stage the survey already promises to give important insights that are not sufficiently or not at all reflected in existing literature. We all can really make a difference here.